Bie, Qunyi (2012) Global stability of the positive equilibrium for a non-cooperative model of nuclear reactors. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (16). pp. 1-10. ISSN 1417-3875
|
Text
p795.pdf Download (125kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p795.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:34 |
Last Modified: | 21 Mar 2015 10:34 |
URI: | http://real.mtak.hu/id/eprint/23254 |
Actions (login required)
![]() |
Edit Item |